The Collection of
Computer Science Bibliographies

Bibliography for the Journal of the Society for Industrial and Applied Mathematics (SIAM)

[   About   |  Browse   |   Statistics   ]

Number of references:558Last update:March 30, 2014
Number of online publications:0Supported:yes
Most recent reference:May 1977 Info:Version 1.08"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 322 INSCC
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
This is a COMPLETE bibliography of publications in the Journal of the Society for Industrial and Applied Mathematics (CODEN JSIMAV, ISSN 0368-4245), which began publishing with volume 1, number 1, in September 1953, and ceased in December 1965, when it was continued as volume 14 of the new SIAM Journal on Applied Mathematics. That journal is covered in a compansion bibliography, siamjapplmath.bib.
BibTeX, bibliography, Journal of the Society for Industrial and Applied Mathematics
Author Comments:
The newer journal has a World-Wide Web site at:
The electronic edition of the journal is available at
It began with the February 1997 issue (volume 54, number 1); access to complete article text in TeX DVI, PostScript, and Adobe Acrobat PDF form is available, but only to journal subscribers.
Top matter (titles, authors, abstracts, key words, AMS subject classifications, and citation information) is available to anyone. The top matter is available for issues beginning with Volume 54, Number 1 (February 1994), but volumes 55 (1995) and 56 (1996) are not yet covered.
There was no data available for this journal in the OCLC Contents1st database, the MathSciNet database, or the IEEE INSPEC database. The journal is covered in the MathReviews database, but older data, such as that required for this journal, is not yet available via MathSciNet.
This bibliography has therefore been constructed almost entirely from the JSTOR database, which provides complete page images of the entire journal, and allows full-text searching into OCR text derived from the page images.
Where questionable entries were found, the original journal page images were consulted to obtain correct data.

Browsing the bibliography

Bibliographic Statistics

acknowledgement(558), author(558), bibdate(558), coden(558), fjournal(558), issn(558), journal(558), month(558), number(558), pages(558), title(558), volume(558), year(558), note(32)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!